# SDR SWAA2022031732132

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 787 +6' UNDER R/H FWD FLOOR SHIELD L ANGLE THAT CONNECTS FLOOR SHIELD TO INTERCOSTAL IS CORRODED AROUND NUTPLATES / BLENDED CORROSION ON AFT CARGO COMPARTMENT SHIELD ANGLE FWD OF AFT CARGO DOOR FOR FLOOR SUPPORT STA 767' TO STA 787+6' REMOVED .018 REMAINING .032 ORIGINAL THICKNESS .050 OUT OF LIMITS I/A/W 737-800 SRM 53-00-53-1A-2 FIG 103 REMOVED AND REPLACED ANGLE FOR SHIELD AT CARGO DOOR I/A/W BOEING DWG 146A8123 REV.-; 737-800 SRM 51-40-02-0G-0; AND 737 AMM 51-21-91-620-802 ATAG A36756
